Two-grid finite-element schemes for the steady Navier-Stokes problem in polyhedra.
Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 25-57
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
two-grid scheme, linearization, steady Navier-Stokes system, three-dimensional polyhedron, finite element schemes, coarse grid, fine grid, error analysis
@article{PORMA_2001__58_1_49511,
author = {Girault, V. and Lions, J.-L.},
title = {Two-grid finite-element schemes for the steady {Navier-Stokes} problem in polyhedra.},
journal = {Portugaliae mathematica},
pages = {25--57},
year = {2001},
volume = {58},
number = {1},
zbl = {0997.76043},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_49511/}
}
TY - JOUR AU - Girault, V. AU - Lions, J.-L. TI - Two-grid finite-element schemes for the steady Navier-Stokes problem in polyhedra. JO - Portugaliae mathematica PY - 2001 SP - 25 EP - 57 VL - 58 IS - 1 UR - http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_49511/ LA - en ID - PORMA_2001__58_1_49511 ER -
Girault, V.; Lions, J.-L. Two-grid finite-element schemes for the steady Navier-Stokes problem in polyhedra.. Portugaliae mathematica, Tome 58 (2001) no. 1, pp. 25-57. http://geodesic.mathdoc.fr/item/PORMA_2001__58_1_49511/